# SDR AALA20010368

- Difficulty date: March 2, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT ILGHT AT SEAT 1ABC INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 1ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
